# SDR CALA2025010600036

- Difficulty date: December 31, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SHEAR WEB ON RH SIDE HAS CORRISION.  REMOVED AND REPLACED R/H SHEAR WEB @ AFT CABIN IAW A320 SRM 51-4 2-11/001.
